# SDR ASAA1159029

- Difficulty date: February 13, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 16,505 hours, 5,191 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Temp Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING RECALL CONTROL CABIN "ZONE TEMP" LIGHT ILLUMINATES.  LIGHT EXTINGUISHES AT MASTER CAUTION RESET.  BITE OF NR 2 CONTROLLER SHOWS FLT DECK TCV FAULT IN HISTORY.  ACCOMPLISHED BITE AND RESET FAULT.  BITE TEST NORMAL REF AMM 21 61 00.
